# SDR 2008UALA00129

- Difficulty date: January 7, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 29,739 hours, 8,057 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Light
- Part number: 387
- Condition: Faulty
- Location: Fire Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE HANDLE NEEDS RELAMPING.  RELAMPED, CKS GOOD.
